Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Sweating problem in the genital areas and painful ring around the anus with itching

HI, my butt/genital area sweats a lot and i have developed a what feels like a painful ring around my anus encompassing everything about an inch from the hole. it s itchy and it hurts. I ve never had this problem before and i have always sweated a lot, so i cannot be sure that is a cause of it. it s been there for a couple months now and won t go away. Any idea what it might be?
Asked On : Sun, 1 Apr 2012
Answers:  1 Views:  193
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi i think u are suffering from tinea cruris which is a fungal infection caused by superficial dermatophyte is due to excessive sweating or moisture content near the presents as erythematous ring with central clearing.
It can be cured by atarax 25 mg at night.terbinafine 250 mg daily once and application of sebifin ointment twice daily can cure it
Answered: Sun, 29 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor